# SDR CA090511002

- Difficulty date: May 11, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 19,282 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 3040637
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LINE FOUND CHAFED AND LEAKING. LINE WAS CHAFED BY STARTER GENERATOR COOLING SCAT HOSE.
